Vol 18, No 2 (2020)


Table of Contents


Coincidence Point Theorems for BKC-Contraction Mappings in Generalized Metric Spaces Endowed with a Directed Graph PDF
Phakdi Charoensawan, Watchareepan Atiponrat 539-549
Pursuit Differential Game Problem with Multiple Players on a Closed Convex Set with More General Integral Constraints PDF
Idris Ahmed, Wiyada Kumam, Gafurjan Ibragimov, Jewaidu Rilwan 551-561
A Generalization of Subnexuses Based on $\mathcal{N}$-Structures PDF
Morteza Norouzi, Ameneh Asadi, Young Bae Jun 563-575
The Stability of an Additive-Quartic Functional Equation in Quasi-$\beta$-Normed Spaces with the Fixed Point Alternative PDF
Anurak Thanyacharoen, Wutiphol Sintunavarat 577-592
Extention of Bernstein's Type Inequality to Polar Derivative of a Polynomial PDF
irshad Ahmad Sheikh, Abdul Liman, Ruqia Mohammad 593-596
On the Darboux Vector of Ruled Surfaces in Galilean Space PDF
Cumali Ekici, Mustafa Dede, Erdal Ozusaglam 597-606
On a New Subclass of Harmonic Univalent Functions Defined by Modified Catas Operator PDF
A. O. Mostafa, M. K. Aouf, A. Shamandy, E. A. Adwan 607-619
On Finding Exact Solutions to Coupled Systems of Partial Differential Equations by the NDM PDF
Mahmoud Saleh Rawashdeh, Shehu Maitama 621-637
Numerical Solutions of Nonlinear Wave-Like Equations by Reduced Differential Transform Method PDF
Murat Gubes, Yildiray Keskin, Galip Oturanc 639-650
Mixed Control Chart Design Using the Integration of Genetic Algorithm and Monte Carlo Simulation PDF
Pramote Charongrattanasakul, Wimonmas Bamrungsetthapong 651-667
A Note on Homotopic Invariance for Endpoints of Multi-Valued Contractive Mappings PDF
Bancha Panyanak 669-675
A Saulyev Explicit Scheme for an One-Dimensional Advection-Diffusion-Reaction Equation in an Opened Uniform Flow Stream PDF
Pawarisa Samalerk, Nopparat Pochai 677-683
Optimal Approximate Solution for S-Weakly Contraction and Generalized Suzuki-Contraction by Using P_p-Property and Weak-P-Property in Complete Metric Spaces PDF
Somayya Komal, Poom Kumam 685-702
G-Frames, Fusion Frames and the Restricted Isometry Property PDF
Mohammad Sadegh Asgari, Golsa Kavian 703-713
Fractional Differential Operators and Generalized Oscillatory Dynamics PDF
Rami Ahmad El-Nabulsi 715-732
Some Common Fixed Point Theorem for Geraghty's Type Contraction Mapping with Two T-Metrics in T-Metric Spaces with Graph PDF
Chaiporn Thangthong, Phakdi Charoensawan 733-743
On Some Differential Inequalities II PDF
H. Aaisha Farzana, M. P. Jeyaraman 745-749
Multistage Integral Mean Value Method for the Fredholm Integral Equations of the Second Kind PDF
Ahmad Molabahrami, Sakineh Niasadegh 751-763
Economic Production Quantity Model for Deteriorating Items for Three Stage System with Partial Backlogging PDF
Rakesh Prakesh Tripathi, Amit Kumar Uniyal 765-774
A New Family of Semicircular and Circular Arc Tan-Exponential Type Distributions PDF
Phani Yedlapalli, S.V.S. Girija, A.V. Dattatreya Rao, Sastry K. L. N 775-781
On Geometry of Volume Elements and Fractional Differentiable Manifolds PDF
Wedad Salleh, Adem Kilicman 783-793
Majorization Results on Multivalently Meromorphic Functions Involving Wright Hypergeometric Functions PDF
Kaliappan Vijaya, Kaliappan Uma, Murugasen Kasthuri 795-801
On Asymptotically Wijsman Deferred Statistical Equivalence of Sequence of Sets PDF
Maya Altınok, Burcu lnan, Mehmet Kucukaslan 803-817
Regularity of a Semigroup of Transformations with Restricted Range that Preserves an Equivalence Relation and a Cross-Section PDF
Chollawat Pookpienlert, Preeyanuch Honyam, Jintana Sanwong 819-830
On the Parametric Interest of the Option Price of Stock from Black-Scholes Equation PDF
Amnuay Kananthai, Somsak Chanaim, Chongkolnee Rungruang 831-837
Retraction Notice to "On Certain Subclasses of Analytic Functions Associated with Generalized Struve Functions” [Thai Journal of Mathematics 17 (1) 217–228] PDF
G. Murugusundaramoorthy, T. Janani 839

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|